# SDR UPS06547554

- Difficulty date: July 6, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 22,526 hours, 15,408 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Bulkhead
- Part number: 311N32712
- Condition: Chafed
- Location: N2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 2 PYLON AFT BULKHEAD I/B & O/B LOWER CORNER ARE CHAFED.  COMPLIED WITH EA 757-5453-27-A1489.
